Show ratings & reviews for

3.0 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

54 People found this comment helpful

Started out taking 3 40mg tabs a week and then to 7 days a week to bring LDL within normal limits. When I went to 7 days a week, I noticed an immediate insomnia issue. Anyone else with the same symptoms?

Most voted negative review

4 People found this comment helpful

I have taken this drug for 1 week. Previously took Crestor(the best for me) Had to discontinue because insurance would no longer cover it. Then took Lipitor for I year. It caused muscle aches and hair to fall out. Now, it's lovastatin. I cannot tolerate it another day. Causes me to have bloating, gas, cramps, constipation one day, the opposite the next day. I can't leave the house. I am st...

Shared reviews and ratings

Anonymous | 65-74 | Male | On medication for 10 years or more | Patient
10/16/2020
Condition: High Cholesterol
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.
Robert in S.C. | 45-54 | Male | On medication for less than 1 month | Patient
2/9/2019
Condition: High Cholesterol
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

This pill does not sit well in my stomach now that they have switched manufactures. I am taking the generic teva 576 version and wont be refilling after reading all these neg reviews.

Report this postFill 3Created with Sketch.
zemo | 65-74 | Male | On medication for 10 years or more | Patient
10/26/2018
Condition: Changes Involving Fatty Deposits in the Blood Vessels
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

Taking this for 10 years, 3x20 mg a day. Slight muscle problems, mainly leg cramps. No other problems when taking this drug.

Report this postFill 3Created with Sketch.
Fuji | 45-54 | On medication for 1 to less than 2 years | Patient
5/18/2018
Condition: High Cholesterol
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

Taking this for quite a number of years niw. Doc kept upping the dosage. Now, having to deal with scleroderma. A rare autoimmune disease, and got another med, mycophenolate to take to help curb the progression of scleroderma. Anyone having this problem. I think scleroderma May have been caused by this drug. Anyone having similar problem?

Report this postFill 3Created with Sketch.
Anonymous | 55-64 | On medication for 10 years or more | Patient
11/10/2017
Condition: High Cholesterol
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

I have been taking Lovastatin for quite a few years. About 8 months ago I started having tingling and burning on the bottom of my feet. I have been to 2 foot doctors , had nerve conduction tests, MRI's of my back and neck. I am not diabetic. They cannot seem to find out what the problem is. Wondering now if its the Lovastatin.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More